MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION HK 15MM BOLT - SLEEVE; PROSTHESIS,KNEE,FEMOROTIBIAL,CONSTRAIND,CMNTD,METAL/POLYMR

SMITH & NEPHEW, INC. LEGION HK 15MM BOLT - SLEEVE; PROSTHESIS,KNEE,FEMOROTIBIAL,CONSTRAIND,CMNTD,METAL/POLYMR
Catalog Number 71421387
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cellulitis (1768)
Date of Event 07/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presented with an infection a week after he underwent unknown procedure, weeks later on (b)(6), he was hospitalized due to cellulitis on left anterior leg.
 
Additional Manufacturer Narrative
The associated complaint device was not retirned for investigation.Please see attached file for the results of our investigation.(b)(4).

Brand Name
LEGION HK 15MM BOLT - SLEEVE
Common Device Name
PROSTHESIS,KNEE,FEMOROTIBIAL,CONSTRAIND,CMNTD,METAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7054729
Report Number1020279-2017-01096
Device Sequence Number1210853
Product Code KRO
UDI-Device Identifier00885556030004
UDI-Public00885556030004
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71421387
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer11/14/2017
Initial Report FDA Received Date11/22/2017
Supplement Report FDA Received Date02/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age60 YR
Patient Weight114